Circularly symmetric solutions in three-dimensional teleparallel, f(T) and Maxwell-f(T) gravity

González P.A.; Saridakis E.N.; Vasquez, Y

Más información

Título según WOS: Circularly symmetric solutions in three-dimensional teleparallel, f(T) and Maxwell-f(T) gravity
Título según SCOPUS: Circularly symmetric solutions in three-dimensional teleparallel, f(T) and Maxwell-f(T) gravity
Título de la Revista: Journal of High Energy Physics
Volumen: 2012
Número: 7
Editorial: Springer
Fecha de publicación: 2012
Idioma: English
URL: http://www.scopus.com/inward/record.url?eid=2-s2.0-84864428165&partnerID=40&md5=73f5512abe77750fd7d0126fb7d7a67f
DOI:

10.1007/JHEP07(2012)053

Notas: ISI, SCOPUS